# SDR SWAA2019022129899

- Difficulty date: February 1, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: FBL10143C3
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR 222DF GIRT BAR FITTING, MOUNTING NUT PLATES BROKEN.  REPAIRED NUTS PLATES IAW SRM.
